Couldn't find what you looking for?

TRY OUR SEARCH!

hi. i am 18 years ago. about 5 years ago i had diarrhea and would go to toilet 3 or 4 times a day. it wasnot like normal diarhea that occurs due to food poisioning. its volume was large,foulsmelling, and watery but not totaly watery,sometimes i also had abdominalpain. my doctor told me that it was just IBS. but my stool shape did not changed,it always remained veryloose waterlike.my doctor game me some anti spasm medicine but with no effect. the only medicine that totally cured me was "itopridechloride" if i took two tablets daily. but symtoms reappeared as soon as i left the medicine so after 3 months i left all the medicines. i went on living like this for three years. during this period my body weight decreased and i became thin. I consulted another doctor. he told me that i should do some tests. i went through endoscopy,rectalbiospy,some blood test, stool test, barium meal follow through,calcium test CRP high Sensitivity, IgA and IgE test, 25 hydroxy vitamin D3 test, thyroid profile test. most of the test revealed that i had no problem but rectalbiospy said that there is "mild lymphoplasmacytic infiltrate in lamina propria"
Endoscopy: my doctor said it looked normal
Blood tests: IgA and IgG levels are normal BUT IgE levels are 159 IU/ml (atopy very probable)
Stool test: no parasite ova seen. no blood seen. also says no mucus
Barium meal:normal
caliumtest: normal
CRP:normal
25 hydroxy vitamin D3: 26.9 ng/ml ( it was below noraml my doctor gave me injections)
thyroid profile: normal
he said i was suffering from unknown colitis
so he gave me medicine which were prednisolone(4 tablets daily),probiotics, MESALAZINE (3 tablets daily),levocitrizinedichloride and antiameobic. i felt normal after taking these medicine and my stool also became perfect but as soon as i reduced the doze of prednisolone my symtoms reappeared. kindly help me. and also i tried to remove milk and wheat from my diet but my symptoms didnot improve. also i think both my smallintestine as well as large intestine are affected
I wil be thankful to you.

Loading...

Hi Malik, it sounds to me like you already have the cure to your problems. You need to continue to take the prednisone so that you can stop havig diarrhea. Why did you try to reduce it? It sounds to me like that's the cure to your problems. Can you explain why you went off it?
Reply

Loading...